Ustekinumab, Crohn’s : I suffer with... - Crohn's and Colit...

Crohn's and Colitis Support
2,520 members777 posts

Ustekinumab, Crohn’s

I suffer with Crohn’s disease and recently been having symptoms etc so doctor changed my medication from infliximab to Ustekinumab. So had my first dose of Ustekinumab on Friday the 5th of October. And ever since I’ve been suffering with lower back pain, nausea and stomach pain. I was wondering how long these side effects will last for as it’s been 4 days. 😔

4 Replies
oldestnewest

Might just be the flare getting worse as any new medication takes a while to take effect. I moved from infliximab to vedolizumab and went into remission.

Reply

Oh yeah, thank you! How long did it take for your new medication to work?

Reply

Can't remember to be honest, and I was still on the 40mg steroids when I switched so that would have affected the flare more than the biologics. All I know is it got me off steroids after a good few years.

Reply

would you like to exchange email addresses?

Reply

You may also like...